# SDR IPXA09555694

- Difficulty date: April 13, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 2 SLAT LWR SURFACE SKIN IS PUNCTURED 28 INCHES FROM I/B END 4 INCHES FROM T/E.  REMOVED DAMAGED POTTED REPAIR, BONDED DOUBLER PER SRM 51-70-10-2R.
